Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 695  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
E-IJD CASE REPORT
Year : 2016  |  Volume : 61  |  Issue : 2  |  Page : 235

Levetiracetam induced drug reaction with eosinophilia and systemic symptom syndrome


1 Department of Internal Medicine, Shere Kashmir Institute of Medical Sciences, Srinagar, Jammu and Kashmir, India
2 Department of Medicine, Shere Kashmir Institute of Medical Sciences, Srinagar, Jammu and Kashmir, India

Correspondence Address:
Waseem Raja Dar
Department of Internal Medicine, Shere Kashmir Institute of Medical Sciences, Soura, Srinagar, Jammu and Kashmir
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.177777

Rights and Permissions

Drug reaction with eosinophilia and systemic symptom syndrome (DRESS) is a hypersensitivity drug reaction, most frequently associated with antiepileptic drugs, characterized by skin rash, fever, pharyngitis, lymphadenopathy, and visceral organ involvement, typically presenting within 8 weeks of initiation of therapy. Management involves prompt withdrawal of the offending drug and use of systemic corticosteroids. We here present a rare case of DRESS secondary to levetiracetam. Only few case reports of DRESS secondary to levetiracetam have been published so far.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3109    
    Printed42    
    Emailed0    
    PDF Downloaded96    
    Comments [Add]    

Recommend this journal